Journal of Multivariate Analysis
1971 - 2025
Current editor(s): de Leeuw, J.
From Elsevier
Bibliographic data for series maintained by Catherine Liu ().
Access Statistics for this journal.
Is something missing from the series or not right? See the RePEc data check for the archive and series.
Volume 106, issue C, 2012
- Parametric bootstrap methods for bias correction in linear mixed models pp. 1-16

- Tatsuya Kubokawa and Bui Nagashima
- Large deviations for random matricial moment problems pp. 17-35

- Fabrice Gamboa, Jan Nagel, Alain Rouault and Jens Wagener
- Local Walsh-average regression pp. 36-48

- Long Feng, Changliang Zou and Zhaojun Wang
- Smoothness of conditional independence models for discrete data pp. 49-56

- Antonio Forcina
- Model selection for integrated autoregressive processes of infinite order pp. 57-71

- Ching-Kang Ing, Chor-yiu (CY) Sin and Shu-Hui Yu
- Application of H-likelihood to factor analysis models with binary response data pp. 72-79

- Jianmin Wu and Peter M. Bentler
- Information, data dimension and factor structure pp. 80-91

- Jan Jacobs, Pieter W. Otter and Ard Reijer
- Asymptotic normality of support vector machine variants and other regularized kernel methods pp. 92-117

- Robert Hable
- Edgeworth expansions for GEL estimators pp. 118-146

- Gubhinder Kundhi and Paul Rilstone
- Root-n estimability of some missing data models pp. 147-166

- Ao Yuan, Jinfeng Xu and Gang Zheng
- On sample eigenvalues in a generalized spiked population model pp. 167-177

- Zhidong Bai and Jianfeng Yao
- Characterization of multivariate heavy-tailed distribution families via copula pp. 178-186

- Chengguo Weng and Yi Zhang
- Semiparametric likelihood estimation in survival models with informative censoring pp. 187-211

- Zudi Lu and Wenyang Zhang
- Covariance selection and multivariate dependence pp. 212-228

- Bhaskar Bhattacharya
Volume 105, issue 1, 2012
- Sparse estimation in functional linear regression pp. 1-17

- Eun Ryung Lee and Byeong U. Park
- Multivariate versions of Bartlett’s formula pp. 18-31

- Nan Su and Robert Lund
- Robust empirical likelihood inference for generalized partial linear models with longitudinal data pp. 32-44

- Guoyou Qin, Yang Bai and Zhongyi Zhu
- Increasing directionally convex orderings of random vectors having the same copula, and their use in comparing ordered data pp. 45-54

- Narayanaswamy Balakrishnan, Félix Belzunce, Miguel A. Sordo and Alfonso Suárez-Llorens
- Functions operating on multivariate distribution and survival functions—With applications to classical mean-values and to copulas pp. 55-67

- Paul Ressel
- One-step estimation of spatial dependence parameters: Properties and extensions of the APLE statistic pp. 68-84

- Hongfei Li, Catherine A. Calder and Noel Cressie
- Empirical likelihood for a varying coefficient partially linear model with diverging number of parameters pp. 85-111

- Gaorong Li, Lu Lin and Lixing Zhu
- Second-order accuracy of depth-based bootstrap confidence regions pp. 112-123

- Bei Wei and Stephen M.S. Lee
- Asymptotic distribution of two-sample empirical U-quantiles with applications to robust tests for shifts in location pp. 124-140

- Herold Dehling and Roland Fried
- Multivariate Behrens–Fisher problem with missing data pp. 141-150

- K. Krishnamoorthy and Jianqi Yu
- Direct variable selection for discrimination among several groups pp. 151-163

- Guy Martial Nkiet
- Difference based ridge and Liu type estimators in semiparametric regression models pp. 164-175

- Esra Akdeniz Duran, Wolfgang Karl Härdle and Maria Osipenko
- Tail dependence between order statistics pp. 176-192

- Helena Ferreira and Marta Ferreira
- Effective PCA for high-dimension, low-sample-size data with noise reduction via geometric representations pp. 193-215

- Kazuyoshi Yata and Makoto Aoshima
- On the convergence of row-modification algorithm for matrix projections pp. 216-221

- Xiaomi Hu, Jürgen Hansohm, Linda Hoffmann and Ye Emma Zohner
- An adaptive estimator of the memory parameter and the goodness-of-fit test using a multidimensional increment ratio statistic pp. 222-240

- Jean-Marc Bardet and Béchir Dola
- Exceedance probability of the integral of a stochastic process pp. 241-257

- Ana Ferreira, Laurens de Haan and Chen Zhou
- Data sharpening methods in multivariate local quadratic regression pp. 258-275

- Xiaoying Wang, Song Jiang and Junping Yin
- Corrected empirical likelihood inference for right-censored partially linear single-index model pp. 276-284

- Zhensheng Huang and Zhen Pang
- Estimation for a marginal generalized single-index longitudinal model pp. 285-299

- Peirong Xu and Lixing Zhu
- Bayesian analysis of multivariate t linear mixed models using a combination of IBF and Gibbs samplers pp. 300-310

- Wan-Lun Wang and Tsai-Hung Fan
- General linear mixed model and signal extraction problem with constraint pp. 311-321

- Azzouz Dermoune, Nadji Rahmania and Tianwen Wei
- Bootstrap testing for discontinuities under long-range dependence pp. 322-347

- Jan Beran and Yevgen Shumeyko
- Estimation of high-dimensional linear factor models with grouped variables pp. 348-367

- Chris Heaton and Victor Solo
- Self-consistent estimation of censored quantile regression pp. 368-379

- Limin Peng
- Parametrizations and reference priors for multinomial decomposable graphical models pp. 380-396

- Guido Consonni and Hélène Massam
- Principled sure independence screening for Cox models with ultra-high-dimensional covariates pp. 397-411

- Sihai Dave Zhao and Yi Li
- The Schur concavity, Schur multiplicative and harmonic convexities of the second dual form of the Hamy symmetric function with applications pp. 412-421

- Yu-Ming Chu, Wei-Feng Xia and Xiao-Hui Zhang
- Bias-corrected GEE estimation and smooth-threshold GEE variable selection for single-index models with clustered data pp. 422-432

- Peng Lai, Qihua Wang and Heng Lian
Volume 104, issue 1, 2012
- A note on the power superiority of the restricted likelihood ratio test pp. 1-15

- Jens Praestgaard
- Adaptive nonparametric regression on spin fiber bundles pp. 16-38

- Claudio Durastanti, Daryl Geller and Domenico Marinucci
- On a dimension reduction regression with covariate adjustment pp. 39-55

- Jun Zhang, Li-Ping Zhu and Li-Xing Zhu
- Jackknife-blockwise empirical likelihood methods under dependence pp. 56-72

- Rongmao Zhang, Liang Peng and Yongcheng Qi
- Multivariate measures of skewness for the skew-normal distribution pp. 73-87

- N. Balakrishnan and Bruno Scarpa
- An adaptive estimation of MAVE pp. 88-100

- Qin Wang and Weixin Yao
- A note on testing hypotheses for stationary processes in the frequency domain pp. 101-114

- Holger Dette and Thimo Hildebrandt
- A test of location for exchangeable multivariate normal data with unknown correlation pp. 115-125

- Dean Follmann and Michael Proschan
- Connection between the Hadamard and matrix products with an application to matrix-variate Birnbaum-Saunders distributions pp. 126-139

- Francisco J. Caro-Lopera, Víctor Leiva and N. Balakrishnan
- Confidence ellipsoids based on a general family of shrinkage estimators for a linear model with non-spherical disturbances pp. 140-158

- Anoop Chaturvedi, Suchita Gupta and Muhammad Bhatti
- Relational models for contingency tables pp. 159-173

- Anna Klimova, Tamás Rudas and Adrian Dobra